| Catalog Number |
381312 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
On (b)(6) , 2025, at 2:20 pm, an iv catheter was inserted for the pediatric patient.During the procedure, fresh blood was observed leaking from the puncture site.Upon closer inspection, the needle had become detached.The infusion was immediately halted, bleeding was controlled, the patient's family was reassured, and the infusion therapy was resumed.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.